American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. W. Farmer and S. Lemurell. Deformations of Maass forms. Math. Comp. 74 (2005) 1967-1982. MR 2164106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey Cohn. Half-step modular equations . Math. Comp. 64 (1995) 1267-1285. MR 1284665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harvey Cohn. Fricke's two-valued modular equations . Math. Comp. 51 (1988) 787-807. MR 935079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1